African Diaspora Journal of Mathematics

On Sandwich Theorems for Subclasses of Analytic Functions Involving Modified Saigo Fractional Integral Operator

Maslina Darus and Rabha W. Ibrahim

Full-text: Open access

Abstract

The purpose of this paper is to derive some subordination and superordination results for analytic functions involving modified Saigo fractional integral operator in the open unit disk.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 10, Number 2 (2010), 109-121.

Dates
First available in Project Euclid: 29 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1291058606

Mathematical Reviews number (MathSciNet)
MR2774263

Zentralblatt MATH identifier
1246.34007

Subjects
Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 26A33: Fractional derivatives and integrals 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Keywords
Fractional calculus Univalent solution Subordination; Superordination

Citation

Ibrahim, Rabha W.; Darus, Maslina. On Sandwich Theorems for Subclasses of Analytic Functions Involving Modified Saigo Fractional Integral Operator. Afr. Diaspora J. Math. (N.S.) 10 (2010), no. 2, 109--121. https://projecteuclid.org/euclid.adjm/1291058606


Export citation